I took PEP (Isentress + Truvada) for 30 days, after what I have been told was a low-risk encounter. Whilst taking PEP, I experienced fatigue, brain fog, memory and cognitive impairment. I was perpetually tired, my brain felt foggy; my thought process was really slow, and I had trouble solving problems which I would have easily solved prior to PEP.
I tested negative on a 4th generation HIV test upon completion of PEP. It is now 2.5 weeks after I completed PEP. However, I am still experiencing the same symptoms, namely fatigue, brain fog, memory and cognitive impairment. These symptoms are debilitating, and I am starting to get seriously depressed.
Could these symptoms be caused by the PEP medication? If so, how long do these symptoms last? Has anyone had a similar experience?
It would be great to hear from someone who has gone through the same thing, or someone who can give me some insight on what is happening. I have no one else to turn to.